Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14, Issue 3, Pages 497-508
http://dx.doi.org/10.1155/S0161171291000686

Functional differential equations with infinite delay in Banach spaces

1Teaching and Research Section of Mathematics, Kunming Engineering Institute, Kunming, China
2Department of Mathematics, Yunnan Teachers' University, Kunming, China

Received 17 August 1989; Revised 16 August 1990

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [16 citations]

The following is the list of published articles that have cited the current article.

  • Hernán R. Henríquez, “Regularity of solutions of abstract retarded functional differential equations with unbounded delay,” Nonlinear Analysis: Theory, Methods & Applications, vol. 28, no. 3, pp. 513–531, 1997. View at Publisher · View at Google Scholar
  • Eduardo Hernández, and Hernán R Henri´quez, “Existence Results for Partial Neutral Functional Differential Equations with Unbounded Delay,” Journal of Mathematical Analysis and Applications, vol. 221, no. 2, pp. 452–475, 1998. View at Publisher · View at Google Scholar
  • Hr Henriquez, and Ch Vasquez, “Almost periodic solutions of abstract retarded functional differential equations with unbounded delay,” Acta Applicandae Mathematicae, vol. 57, no. 2, pp. 105–132, 1999. View at Publisher · View at Google Scholar
  • Jin Liang, and Ti-Jun Xiao, “The Cauchy problem for nonlinear abstract functional differential equations with infinite delay,” Computers & Mathematics with Applications, vol. 40, no. 6-7, pp. 693–703, 2000. View at Publisher · View at Google Scholar
  • C. Cuevas, and M. Pinto, “Asymptotic properties of solutions to nonautonomous volterra difference systems with infinite delay,” Computers & Mathematics with Applications, vol. 42, no. 3-5, pp. 671–685, 2001. View at Publisher · View at Google Scholar
  • J Liang, Tj Xiao, and J van Casteren, “A note on semilinear abstract functional differential and integrodifferential equations with infinite delay,” Applied Mathematics Letters, vol. 17, no. 4, pp. 473–477, 2004. View at Publisher · View at Google Scholar
  • Jin Liang, Ti-Jun Xiao, and J van Casteren, “A note on semilinear abstract functional differential and integrodifferential equations with infinite delay,” Applied Mathematics Letters, vol. 17, no. 4, pp. 473–477, 2004. View at Publisher · View at Google Scholar
  • X-F Zhou, and B-M Qiao, “Criteria on all-delay stability of degenerate differential systems,” Journal of Physics: Conference Series, vol. 96, pp. 012098, 2008. View at Publisher · View at Google Scholar
  • Faming Guo, Bin Tang, and Falun Huang, “Robustness with respect to small delays for exponential stability of abstract differential equations in Banach spaces,” The ANZIAM Journal, vol. 47, no. 04, pp. 555, 2009. View at Publisher · View at Google Scholar
  • GisleM Mophou, and GastonM N'Guérékata, “A Note on a Semilinear Fractional Differential Equation of Neutral Type with Infinite Delay,” Advances in Difference Equations, vol. 2010, no. 1, pp. 674630, 2010. View at Publisher · View at Google Scholar
  • Gisle M. Mophou, and Gaston M. N'Guérékata, “A Note on a Semilinear Fractional Differential Equation of Neutral Type with Infinite Delay,” Advances in Difference Equations, vol. 2010, pp. 1–9, 2010. View at Publisher · View at Google Scholar
  • Fang Li, “Solvability of Nonautonomous Fractional Integrodifferential Equations with Infinite Delay,” Advances in Difference Equations, vol. 2011, pp. 1–18, 2011. View at Publisher · View at Google Scholar
  • Fang Li, and Jun Zhang, “Existence of Mild Solutions to Fractional Integrodifferential Equations of Neutral Type with Infinite Delay,” Advances in Difference Equations, vol. 2011, pp. 1–15, 2011. View at Publisher · View at Google Scholar
  • Fang Li, “Existence of the Mild Solutions for Delay Fractional Integrodifferential Equations with Almost Sectorial Operators,” Abstract and Applied Analysis, vol. 2012, pp. 1–22, 2012. View at Publisher · View at Google Scholar
  • Dhanapalan, Thamilselvan, and Chandrasekaran, “A Cauchy problem for abstract fractional: Integrodifferential equations with infinite delay,” Applied Mathematical Sciences, no. 25-28, pp. 1289–1296, 2014. View at Publisher · View at Google Scholar
  • Xinzhi Liu, and Peter Stechlinski, “Hybrid stabilization and synchronization of nonlinear systems with unbounded delays,” Applied Mathematics and Computation, vol. 280, pp. 140–161, 2016. View at Publisher · View at Google Scholar